Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://ena.lp.edu.ua:8080/handle/ntb/23385
Название: Positive fractional and cone fractional linear systems with delays
Другие названия: Додатні дробові та конічні дробові лінійні системи із затримкою
Авторы: Kaczorek, Tadeusz
Библиографическое описание: Kaczorek T. Positive fractional and cone fractional linear systems with delays / Tadeusz Kaczorek // Computational Problems of Electrical Engineering. – 2013. – Volume 3, number 1. – P. 41–51. – Bibliography: 61 titles.
Дата публикации: 2013
Издательство: Publishing House of Lviv Polytechnic National University
Ключевые слова: fractional
positive
continuous-time
discrete-time
linear
system
reachability
controllability
realization problem
LMI approach
Краткий осмотр (реферат): The positive and cone fractional continuous-time and discrete-time linear systems are addressed. Sufficient conditions for the reachability of positive and cone fractional continuous-time linear systems are given. Necessary and sufficient conditions for the positivity and asymptotic stability of the continuous-time linear systems with delays are established. The realization problem for positive fractional continuous-time systems is formulated and solved. Necessary and sufficient conditions for the positivity and practical stability of fractional linear discrete-time systems are established. The linear matrix inequality (LMI) approaches are applied to testing the asymptotic stability of the positive fractional discrete-time linear systems. Sufficient conditions for the existence are established and procedures for computation of positive and cone realizations of the discrete-time linear systems are proposed. У статті розглянуто додатні та конічні дробові неперервні та дискретні в часі лінійні системи. Наведено достатні умови для досяжності таких систем. Встановлено необхідні та достатні умови для додатності та асимптотичної стабільності неперервних у часі лінійних систем із затримкою. Сформульовано та розв’язано проблему реалізації додатних дробових неперервних у часі систем. Встановлено необхідні та достатні умови для додатності та практичної стабільності дробових дискретних у часі лінійних систем Застосовано підхід лінійної матричної нерівності (JIMH) для перевірки асимптотичної стабільності додатних дробових дискретних у часі лінійних систем. Встановлено достатні умови для існування та запропоновано процедури для розрахунку додатних та конічних реалізацій дискретних у часі лінійних систем.
URI (Унифицированный идентификатор ресурса): http://ena.lp.edu.ua:8080/handle/ntb/23385
Тип содержания: Article
Располагается в коллекциях:Computational Problems Of Electrical Engineering. – 2013. – Vol. 3, No. 1

Файлы этого ресурса:
Файл Описание РазмерФормат 
9-41-51.pdf222,76 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.